# SDR REXA2016122302494

- Difficulty date: December 23, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 21,068 hours, 13,476 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OBSERVER OXYGEN MASK FAILED FFOD TEST, TEST & RESET VALVE REMAINS OPEN.  REPLACED THE OXYGEN MASK IAW AMM 35-11-12.  OPS AND LEAK CHECKED PASSED.
